On weighted Montgomery identity for \(k\) points and its associates on time scales. (English) Zbl 1470.26037

Summary: The purpose of this paper is to establish a weighted Montgomery identity for \(k\) points and then use this identity to prove a new weighted Ostrowski type inequality. Our results boil down to the results of Liu and Ngô if we take the weight function to be the identity map. In addition, we also generalize an inequality of Ostrowski-Grüss type on time scales for \(k\) points. For \(k = 2\), we recapture a result of Tuna and Daghan. Finally, we apply our results to the continuous, discrete, and quantum calculus to obtain more results in this direction.


26D15 Inequalities for sums, series and integrals
26E70 Real analysis on time scales or measure chains
41A55 Approximate quadratures
Full Text: DOI


[1] Dragomir, S. S., Grüss inequality in inner product spaces, Gazette of the Australian Mathematical Society, 26, 2, 66-70, (1999) · Zbl 1326.47014
[2] Dragomir, S. S.; Wang, S., An inequality of Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Computers and Mathematics with Applications, 33, 11, 16-20, (1997) · Zbl 0880.41025
[3] Hilger, S., Ein Maβkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten [Ph.D. thesis], (1988), Würzburg, Germany: Universität Würzburg, Würzburg, Germany
[4] Bohner, M.; Matthews, T., Ostrowski inequalities on time scales, Journal of Inequalities in Pure and Applied Mathematics, 9, 1, article no. 6, (2008) · Zbl 1178.26020
[5] Karpuz, B.; Özkan, U. M., Ostrowski Inequality on time scales, J. Inequal. Pure and Appl. Math, 9, 4, article 112, (2008)
[6] Liu, W.; Tuna, A.; Jiang, Y., On weighted Ostrowski type, Trapezoid type, Grüss type and Ostrowski-Grüss like inequalities on time scales, Applicable Analysis, 93, 3, 551-571, (2014) · Zbl 1294.26026
[7] Liu, W.; Tuna, A.; Jiang, Y., New weighted Ostrowski and Ostrowski-Grüss type inequalities on time scales, Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica, 60, 1, 57-76, (2014) · Zbl 1299.26053
[8] Nwaeze, E. R., A new weighted Ostrowski type inequality on arbitrary time scale, Journal of King Saud University - Science, 29, 2, 230-234, (2017)
[9] Nwaeze, E. R., Generalized weighted trapezoid and Grüss type inequalities on time scales, Australian Journal of Mathematical Analysis and Applications, 11, 1, article 4, 1-13, (2017) · Zbl 1358.26021
[10] Xu, G.; Fang, Z. B., A Generalization of Ostrowski type inequality on time scales with k points, Journal of Mathematical Inequalities, 11, 1, 41-48, (2017) · Zbl 1357.26046
[11] Liu, W.; Ngô, Q.-A., A generalization of Ostrowski inequality on time scales for k points, Applied Mathematics and Computation, 203, 2, 754-760, (2008) · Zbl 1169.26308
[12] Tuna, A.; Daghan, D., Generalization of Ostrowski and Ostrowski-Grüss type inequalities on time scales, Computers and Mathematics with Applications, 60, 3, 803-811, (2010) · Zbl 1201.26007
[13] Bohner, M.; Peterson, A., Dynamic Equations on Time Scales: An Introduction with Applications, (2001), Boston, Mass, USA: Birkhauser, Boston, Mass, USA · Zbl 0978.39001
[14] Bohner, M.; Peterson, A., Advances in Dynamic Equations on Time Series, (2003), Boston, MA, USA: Birkhäuser, Boston, MA, USA
[15] Feng, Q.; Meng, F., New Ostrowski-Grüss type inequalities with the derivatives bounded by functions, Journal of Inequalities and Applications, 2013, article no. 456, (2013) · Zbl 1297.26034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.